Acute and Persistent Withdrawal Syndromes Following Discontinuation of Psychotropic Medications

F. Cosci*, G. Chouinard

*Corresponding author for this work

Research output: Contribution to journalReview articleAcademicpeer-review

55 Citations (Web of Science)
Original languageEnglish
Pages (from-to)283-306
Number of pages24
JournalPsychotherapy and Psychosomatics
Volume89
Issue number5
DOIs
Publication statusPublished - 1 Aug 2020

Keywords

  • antidepressant
  • antipsychotic
  • atypical antipsychotics
  • benzodiazepine
  • cognitive-behavioral therapy
  • discontinuation
  • dopamine supersensitivity psychosis
  • dose benzodiazepine use
  • double-blind
  • generalized anxiety disorder
  • lithium
  • long-term treatment
  • mood stabilizers
  • rebound insomnia
  • selective serotonin reuptake inhibitor
  • serotonin noradrenaline reuptake inhibitor
  • serotonin reuptake inhibitor
  • tolerance
  • treatment-resistant schizophrenia
  • withdrawal
  • Antidepressant
  • REBOUND INSOMNIA
  • Lithium
  • Selective serotonin reuptake inhibitor
  • COGNITIVE-BEHAVIORAL THERAPY
  • Antipsychotic
  • GENERALIZED ANXIETY DISORDER
  • Discontinuation
  • DOSE BENZODIAZEPINE USE
  • Withdrawal
  • Benzodiazepine
  • Mood stabilizers
  • Tolerance
  • Serotonin noradrenaline reuptake inhibitor
  • DOPAMINE SUPERSENSITIVITY PSYCHOSIS
  • ATYPICAL ANTIPSYCHOTICS
  • TREATMENT-RESISTANT SCHIZOPHRENIA
  • SEROTONIN REUPTAKE INHIBITOR
  • DOUBLE-BLIND
  • LONG-TERM TREATMENT

Cite this